# SDR VNAA202105229997

- Difficulty date: May 20, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 11,915 hours, 10,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL CENTER FS 581 CORRODED
